AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Mathematical Problems in the Biological Sciences
Edited by: R. E. Bellman

Proceedings of Symposia in Applied Mathematics
1962; 250 pp; hardcover
Volume: 14
ISBN-10: 0-8218-1314-5
ISBN-13: 978-0-8218-1314-0
List Price: US$45
Member Price: US$36
Order Code: PSAPM/14
[Add Item]

Request Permissions

Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia